Matching parameterized shapes by nonparameteric belief propagation

Dong, X; Zheng, G (2009). Matching parameterized shapes by nonparameteric belief propagation. International journal of pattern recognition and artificial intelligence, 2(23), 209 - 246. Singapore: World Scientific 10.1142/S0218001409007120

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

04 Faculty of Medicine > Pre-clinic Human Medicine > Institute for Surgical Technology & Biomechanics ISTB

UniBE Contributor:

Dong, Xiao and Zheng, Guoyan

ISSN:

0218-0014

Publisher:

World Scientific

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:09

Last Modified:

06 Dec 2013 13:57

Publisher DOI:

10.1142/S0218001409007120

Web of Science ID:

000265094700003

URI:

https://boris.unibe.ch/id/eprint/30550 (FactScience: 194755)

Actions (login required)

Edit item Edit item
Provide Feedback